This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Lemsip Max Flu Lemon Flavour Sachets 10s

View all Lemsip

Lemsip Max Flu Lemon Sachets are for the relief of symptoms associated with cold and flu including congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

More Product Information
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

Product Information


Lemsip Max Flu Lemon Sachets are for the relief of symptoms associated with cold and flu including congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Features

Oral powder

Warnings or Restrictions

Do not use if:
•The patient is under 12 years of age
•Required for a duration longer than 7 days without consulting your pharmacist or doctor.
•You suffer from high blood pressure without consulting your pharmacist or doctor first.
•You are currently receiving or are within two weeks of stopping therapy with monoamine oxidase inhibitors.

•Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
•Do not take with other cold and flu products including decongestants.
•This medicine may make you sleepy. If this happens, do not drive or use tools or machines.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active Ingredient: Paracetamol 1000mg, Pseudoephedrine hydrochloride 60mg.

Other ingredients: caste sugar, pulverised sucrose, citric acid, lemon flavour, saccharin sodium, aspartame, sodium citrate, ascorbic acid granular and curcumin.

Size (16) Unit (EA) Height (11) Width (8) Depth (5)

Product code: 608491

Product Uses

Adults and children aged 12 years and older, take the contents of one sachet dissolved in hot water and sweetened to taste. Repeat if necessary in four to six hours. Do not take more than four sachets in any 24 hour period.

Delivery (United Kingdom)


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours

Earn triple points online, members only* Earn triple points online, members only. Offer only valid till 01/12/2020. This offer applies in conjunction with any other existing offer. Points can be earned online with a registered Health & Beautycard. Earned points will be recieved once order has been dispatched. Subject to availability. Excludes Jersey.

Don't want to leave the house? Once your order is confirmed you may be able to arrange for your order to be delivered from the store to your door with Stuart. Available to selected postcodes between 11am and 4pm. ** Delivery charges apply, check store opening times before booking


Order & CollectFREE

Order before 6pm - For delivery arriving in 5 - 7 working days


Standard Delivery£3.00*

Order before 6pm - For delivery arriving in 5 - 7 working days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day - Order & Collect£1.50*

order before 6pm - arrives within 24 Hours after 1pm
*Free with orders over £15

*Order before 6pm Mon-Fri and collect next day in store (excludes English Bank Holidays. Orders placed on Fri after 6pm, Sat or Sun will be available to collect by Tuesday after 1pm). We will email you when your order is available to pick up, please wait to receive an email before going to the store


Next Day - Delivery£5.50

order before 4pm - arrives within 24 Hour for delivery

*Order before 4pm Mon-Fri for next day delivery (excludes English Bank Holidays. Orders placed on Fri after 4pm, Sat or Sun will arrive by Tuesday).

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5-7 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - For delivery arriving in 5 - 7 working days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours


Order & CollectFREE

Order before 2pm - For delivery arriving in 5 - 7 working days

Sweden, Denmark & Finland


Standard DeliveryCurrently Unavailable

For more information on delivery options please click here.

Link to top of current page.
Link to display social media share links
Please wait...